# SDR DALA2015102306382

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN BELOW OF LONG 26 LT BETWEEN BS 1180 - 1200 AT AFT CARGO COMPARTMENT.   FINGER DOUBLER WAS REPAIRED IAW SRM 53-04, FIG 12D AND 12E.
